# SDR ABXA010680

- Difficulty date: January 8, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 48,238 hours, 51,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 39164311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 13 RIGHT WAS CRACKED BETWEEN FS 1076 AND FS 1087.  REPLACED LONGERON IAW DC-9 SRM 54-30-2.
